Personal information

Verified email addresses

Activities

Employment (1)

Steklov Mathematical Institute: Moscow, RU

2013-06-17 to present | Leading Scientific Researcher (Algebraic Geometry)
Employment
Source: Self-asserted source
Yuri Prokhorov

Works (50 of 64)

Items per page:
Page 1 of 2

One-nodal Fano threefolds with Picard number one

Известия Российской академии наук. Серия математическая
2025 | Journal article
Contributors: Alexander Gennad'evich Kuznetsov; Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Комментарий к статье “Общий антиканонический элемент для трехмерных экстремальных стягиваний с одномерными слоями: исключительный случай”, Матем. сб., 212:3 (2021), 88-111

Математический сборник
2025 | Journal article
Contributors: Shigefumi Mori; Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

On the birational geometry of $${\mathbb {Q}}$$-Fano threefolds of large Fano index, I

ANNALI DELL'UNIVERSITA' DI FERRARA
2024-06 | Journal article
Contributors: Yuri Prokhorov
Source: check_circle
Crossref

RATIONALITY OVER NONCLOSED FIELDS OF FANO THREEFOLDS WITH HIGHER GEOMETRIC PICARD RANK

Journal of the Institute of Mathematics of Jussieu
2024-01 | Journal article
Contributors: Alexander Kuznetsov; Yuri Prokhorov
Source: check_circle
Crossref

On higher-dimensional del Pezzo varieties

Известия Российской академии наук. Серия математическая
2023 | Journal article
Contributors: Alexander Gennad'evich Kuznetsov; Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Rationality of Fano threefolds with terminal Gorenstein singularities, II

Rendiconti del Circolo Matematico di Palermo Series 2
2023-04 | Journal article
Contributors: Yuri Prokhorov
Source: check_circle
Crossref

Свойство Жордана для группы Кремоны над конечным полем

Труды Математического института имени В. А. Стеклова
2023-03 | Journal article
Contributors: Yuri Gennadievich Prokhorov; Constantin Aleksandrovich Shramov
Source: check_circle
Crossref

Viktor Stepanovich Kulikov (on his 70th birthday)

Russian Mathematical Surveys
2022 | Journal article
Contributors: Fedor Alekseevich Bogomolov; Sergey Olegovich Gorchinskiy; Alexander Borisovich Zheglov; Viacheslav Valentinovich Nikulin; Dmitri Olegovich Orlov; Denis Vasilievich Osipov; Alexey Nikolaevich Parshin; Vladimir Leonidovich Popov; Victor Vladimirovich Przyjalkowski; Yuri Gennadievich Prokhorov et al.
Source: check_circle
Crossref

Виктор Степанович Куликов (к семидесятилетию со дня рождения)

Успехи математических наук
2022 | Journal article
Contributors: Fedor Alekseevich Bogomolov; Sergey Olegovich Gorchinskiy; Alexander Borisovich Zheglov; Viacheslav Valentinovich Nikulin; Dmitri Olegovich Orlov; Denis Vasilievich Osipov; Alexey Nikolaevich Parshin; Vladimir Leonidovich Popov; Victor Vladimirovich Przyjalkowski; Yuri Gennadievich Prokhorov et al.
Source: check_circle
Crossref

Конечные группы бимероморфных автоморфизмов неунилинейчатых трехмерных кэлеровых многообразий

Математический сборник
2022 | Journal article
Contributors: Yuri Gennadievich Prokhorov; Constantin Aleksandrovich Shramov
Source: check_circle
Crossref

Трехмерные многообразия Фано

Лекционные курсы НОЦ
2022 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Fano–Mukai fourfolds of genus 10 and their automorphism groups

European Journal of Mathematics
2022-06 | Journal article
Contributors: Yuri Prokhorov; Mikhail Zaidenberg
Source: check_circle
Crossref

Вячеслав Владимирович Шокуров (к семидесятилетию со дня рождения)

Успехи математических наук
2021 | Journal article
Contributors: Valery Anatol'evich Alexeev; Caucher Birkar; Fedor Alekseevich Bogomolov; Yuri Gennad'evich Zarhin; Viacheslav Valentinovich Nikulin; Dmitri Olegovich Orlov; Alexey Nikolaevich Parshin; Yuri Gennadievich Prokhorov; Miles Anthony Reid; Alexander Sergeevich Tikhomirov et al.
Source: check_circle
Crossref

Общий антиканонический элемент для трехмерных экстремальных стягиваний с одномерными слоями: исключительный случай

Математический сборник
2021 | Journal article
Contributors: Shigefumi Mori; Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Эквивариантная программа минимальных моделей

Успехи математических наук
2021 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Конечные группы бимероморфных автоморфизмов унилинейчатых трехмерных кэлеровых многообразий

Известия Российской академии наук. Серия математическая
2020 | Journal article
Contributors: Yuri Gennadievich Prokhorov; Constantin Aleksandrovich Shramov
Source: check_circle
Crossref

Ограниченные группы автоморфизмов компактных комплексных поверхностей

Математический сборник
2020-09 | Journal article
Contributors: Yuri Gennadievich Prokhorov; Constantin Aleksandrovich Shramov
Source: check_circle
Crossref

Группы автоморфизмов трехмерных мойшезоновых многообразий

Математические заметки
2019 | Journal article
Contributors: Yuri Gennadievich Prokhorov; Constantin Aleksandrovich Shramov
Source: check_circle
Crossref

Трехмерные экстремальные окрестности кривой с одной негоренштейновой точкой

Известия Российской академии наук. Серия математическая
2019 | Journal article
Contributors: Shigefumi Mori; Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Рациональность трехмерных многообразий Фано с терминальными горенштейновыми особенностями. I

Труды Математического института имени В. А. Стеклова
2019-12 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Проблема рациональности для расслоений на коники

Успехи математических наук
2018 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

О числе особых точек трехмерных терминальных факториальных многообразий Фано

Математические заметки
2017 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Особые многообразия Фано рода 12

Математический сборник
2016 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

О трехмерных $G$-многообразиях Фано

Известия Российской академии наук. Серия математическая
2015 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Рациональные поверхности

Лекционные курсы НОЦ
2015 | Journal article
Contributors: Yuri Gennadievich Prokhorov
Source: check_circle
Crossref

Fano threefolds of large Fano index and large degree

Sbornik Mathematics
2013 | Journal article
DOI:

10.1070/SM2013v204n03ABEH004304

Part of ISSN:

1064-5616

Contributors: Prokhorov, Yu. G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

G(a)-ACTIONS ON AFFINE CONES

Transformation Groups
2013 | Journal article
DOI:

10.1007/S00031-013-9246-5

Part of ISSN:

1083-4362;1531-586X

Contributors: Kishimoto, Takashi; Prokhorov, Yuri; Zaidenberg, Mikhail
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

G-Fano threefolds, I

Advances in Geometry
2013 | Journal article
DOI:

10.1515/advgeom-2013-0008

Part of ISSN:

1615-715X

Contributors: Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

G-Fano threefolds, II

Advances in Geometry
2013 | Journal article
DOI:

10.1515/advgeom-2013-0009

Part of ISSN:

1615-715X

Contributors: Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On birational involutions of P-3

Izvestiya Mathematics
2013 | Journal article
DOI:

10.1070/IM2013v077n03ABEH002652

Part of ISSN:

1064-5632

Contributors: Prokhorov, Yu. G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On stable conjugacy of finite subgroups of the plane Cremona group, I

Central European Journal of Mathematics
2013 | Journal article
DOI:

10.2478/s11533-013-0314-9

Part of ISSN:

1895-1074

Contributors: Bogomolov, Fedor; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

SIMPLE FINITE SUBGROUPS OF THE CREMONA GROUP OF RANK 3

Journal of Algebraic Geometry
2012 | Journal article
Part of ISSN:

1056-3911

Contributors: Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Group Actions on Affine Cones

Affine Algebraic Geometry: the Russell Festschrift
2011 | Journal article
Part of ISSN:

978-0-8218-7283-3

Contributors: Kishimoto, Takashi; Prokhorov, Yuri; Zaidenberg, Mikhail; Daigle, D; Ganong, R; Koras, M
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Threefold extremal contractions of type (IA)

Kyoto Journal of Mathematics
2011 | Journal article
DOI:

10.1215/21562261-1214393

Part of ISSN:

2156-2261

Contributors: Mori, Shigefumi; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Q-FANO THREEFOLDS OF LARGE FANO INDEX, I

Documenta Mathematica
2010 | Journal article
Part of ISSN:

1431-0643

Contributors: Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Rationality of three-dimensional quotients by monomial actions

Journal of Algebra
2010 | Journal article
DOI:

10.1016/j.jalgebra.2010.07.037

Part of ISSN:

0021-8693

Contributors: Kang, Ming-chang; Prokhorov, Yuri G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Smoothable del Pezzo surfaces with quotient singularities

Compositio Mathematica
2010 | Journal article
DOI:

10.1112/S0010437X09004370

Part of ISSN:

0010-437X

Contributors: Hacking, Paul; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Multiple fibers of del Pezzo fibrations

Proceedings of the Steklov Institute of Mathematics
2009 | Journal article
DOI:

10.1134/S0081543809010167

Part of ISSN:

0081-5438

Contributors: Mori, Shigefumi; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On Q-Conic Bundles, III To the memory of the late Professor Masayoshi Nagata

Publications of the Research Institute For Mathematical Sciences
2009 | Journal article
Part of ISSN:

0034-5318

Contributors: Mori, Shigefumi; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

TOWARDS THE SECOND MAIN THEOREM ON COMPLEMENTS

Journal of Algebraic Geometry
2009 | Journal article
Part of ISSN:

1056-3911

Contributors: Prokhorov, Yu. G.; Shokurov, V. V.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Gap Conjecture for 3-Dimensional Canonical Thresholds

Journal of Mathematical Sciences-the University of Tokyo
2008 | Journal article
Part of ISSN:

1340-5705

Contributors: Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Noether's problem for groups of order 32

Journal of Algebra
2008 | Journal article
DOI:

10.1016/j.jalgebra.2008.07.007

Part of ISSN:

0021-8693

Contributors: Chu, Huah; Hu, Shou-Jen; Kang, Ming-chang; Prokhorov, Y. G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On Q-conic bundles

Publications of the Research Institute For Mathematical Sciences
2008 | Journal article
DOI:

10.2977/prims/1210167329

Part of ISSN:

0034-5318

Contributors: Mori, Shigefumi; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On Q-conic bundles, II

Publications of the Research Institute For Mathematical Sciences
2008 | Journal article
DOI:

10.2977/prims/1216238307

Part of ISSN:

0034-5318

Contributors: Mori, Shigefumi; Prokhorov, Yuri
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On Fano-Enriques threefolds

Sbornik Mathematics
2007 | Journal article
DOI:

10.1070/SM2007v198n04ABEH003849

Part of ISSN:

1064-5616

Contributors: Prokhorov, Yu. G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

The degree of Q-Fano threefolds

Sbornik Mathematics
2007 | Journal article
DOI:

10.1070/SM2007v198n11ABEH003901

Part of ISSN:

1064-5616

Contributors: Prokhorov, Yu. G.
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On the degree of Fano threefolds with canonical Gorenstein singularities

Sbornik Mathematics
2005 | Journal article
DOI:

10.1070/SM2005v196n01ABEH000873

Part of ISSN:

1064-5616

Contributors: Prokhorov, YG
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

On semistable Mori contractions

Izvestiya Mathematics
2004 | Journal article
DOI:

10.1070/IM2004v068n02ABEH000478

Part of ISSN:

1064-5632

Contributors: Prokhorov, YG
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

A remark on the resolution of three-dimensional terminal singularities

Russian Mathematical Surveys
2002 | Journal article
DOI:

10.1070/RM2002v057n04ABEH000547

Part of ISSN:

0036-0279

Contributors: Prokhorov, YG
Source: Self-asserted source
Yuri Prokhorov via ResearcherID

Hypersurface exceptional singularities

International Journal of Mathematics
2001 | Journal article
DOI:

10.1142/S0129167X0100099X

Part of ISSN:

0129-167X

Contributors: Ishii, S; Prokhorov, Y
Source: Self-asserted source
Yuri Prokhorov via ResearcherID
Items per page:
Page 1 of 2

Peer review (1 review for 1 publication/grant)

Review activity for Transformation groups. (1)